# SDR IPXA2015070790920

- Difficulty date: June 25, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,121 hours, 9,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275455200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, SEAT TRACK ADAPTER AT FRAME 64 -Y1456 IS CRACKED.  R & R IAW DWG A53275455, REV C AND SRM 51-40-21.
